絞り込み

18361

広告

[Antidepressant discontinuation syndrome--a problem for the clinician and the patient].

著者 Heitzman J , Solak M
Psychiatr Pol.2007 Sep-Oct ; 41(5):601-13.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (10view , 0users)
Antidepressant drugs are widely used in the treatment of many psychiatric disorders. The decision to discontinue medication after a successful course of treatment, as well as accidental or planned interruptions to treatment, may, in susceptible patients, result in troublesome symptoms which are generally termed "discontinuation". Discontinuation symptoms are now known to be associated with most classes of antidepressants if medication is discontinued without appropriate down-tapering of dose and/or dose frequency. Symptoms of discontinuation may be mistaken for physical illness, relapse into psychiatric disorder or "addictive" potential of antidepressants. Patients' and their families' psychoeducation is still considered a key factor in the management of antidepressant discontinuation syndrome. Prior to initiating treatment or early in its course, clinicians should educate patients about possibility and nature of discontinuation symptoms, the importance of taking medication consistenly.
PMID: 18421917 [PubMed - indexed for MEDLINE]
印刷用ページを開く Endnote用テキストダウンロード